Alert archive / Georgia / Wind Advisories in 2025

Wind Advisory 1, NWS Charleston, SC

January 5, 2025

NWS Charleston, SC issued this wind advisory at Jan 5, 2025, 9:59 PM EST. It took effect at Jan 6, 2025, 8:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2025, 9:59 PM EST (02:59 UTC)
In effect from
Jan 6, 2025, 8:00 AM EST
Expired
Jan 6, 2025, 4:00 PM EST
In force
8 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

785 
WWUS72 KCHS 060259
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
959 PM EST Sun Jan 5 2025

SCZ050-061100-
/O.NEW.KCHS.WI.Y.0001.250106T1300Z-250106T2100Z/
Charleston-
Including the cities of Mount Pleasant, North Charleston, and
Charleston
959 PM EST Sun Jan 5 2025

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM EST MONDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Charleston County.

* WHEN...From 8 AM to 4 PM EST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Motorist traveling in Charleston County may 
  experience blustery conditions on the Interstate 526 and Highway 
  17 elevated bridges and overpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SCZ045-061100-
/O.CON.KCHS.LW.Y.0002.250106T0900Z-250107T1200Z/
Inland Berkeley-
Including the cities of Moncks Corner and Goose Creek
959 PM EST Sun Jan 5 2025

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 7 AM EST 
TUESDAY ON LAKE MOULTRIE...

* WHAT...West winds 15 to 25 knots with gusts up to 35 knots and 
  waves 2 to 3 feet expected on Lake Moultrie.

* WHERE...Lake Moultrie.

* WHEN...From 4 AM Monday to 7 AM EST Tuesday.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong winds 
and rough waves can overturn small craft.

&&

$$

NED
5 follow-up statements
028 
WWUS72 KCHS 060734
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
234 AM EST Mon Jan 6 2025

GAZ119-SCZ048-049-051-052-061545-
/O.EXA.KCHS.WI.Y.0001.250106T1300Z-250106T2100Z/
Coastal Chatham-Beaufort-Coastal Colleton-Coastal Jasper-Tidal
Berkeley-
Including the cities of Edisto Beach, Wilmington Island, Daniel
Island, Tybee Island, Chelsea, Jasper, Beaufort, Levy, and Hilton
Head Island
234 AM EST Mon Jan 6 2025

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM EST THIS 
AFTERNOON...

* WHAT...Southwest and west winds 20 to 30 mph with gusts up to 40 
  mph expected.

* WHERE...In Georgia, Coastal Chatham County. In South Carolina, 
  Beaufort, Coastal Colleton, Coastal Jasper, and Tidal Berkeley 
  Counties.

* WHEN...From 8 AM this morning to 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SCZ050-061545-
/O.CON.KCHS.WI.Y.0001.250106T1300Z-250106T2100Z/
Charleston-
Including the cities of North Charleston, Charleston, and Mount
Pleasant
234 AM EST Mon Jan 6 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM 
EST THIS AFTERNOON...

* WHAT...Southwest and west winds 20 to 30 mph with gusts up to 45 
  mph expected.

* WHERE...Charleston County.

* WHEN...From 8 AM this morning to 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Motorists traveling in Charleston County may 
  experience blustery conditions on the Interstate 526 and Highway 
  17 elevated bridges and overpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SCZ045-061545-
/O.CON.KCHS.LW.Y.0002.250106T0900Z-250107T1200Z/
Inland Berkeley-
Including the cities of Moncks Corner and Goose Creek
234 AM EST Mon Jan 6 2025

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY ON 
LAKE MOULTRIE...

* WHAT...Southwest and west winds 20 to 25 knots with gusts up to 35 
  knots and waves 2 to 3 feet expected on Lake Moultrie.

* WHERE...Lake Moultrie.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong winds 
and rough waves can overturn small craft.

&&

$$
380 
WWUS72 KCHS 061151
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
651 AM EST Mon Jan 6 2025

GAZ119-SCZ048-049-051-052-062000-
/O.CON.KCHS.WI.Y.0001.250106T1300Z-250106T2100Z/
Coastal Chatham-Beaufort-Coastal Colleton-Coastal Jasper-Tidal
Berkeley-
Including the cities of Edisto Beach, Wilmington Island, Daniel
Island, Tybee Island, Chelsea, Jasper, Beaufort, Levy, and Hilton
Head Island
651 AM EST Mon Jan 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...Southwest and west winds 20 to 30 mph with gusts up to 40 
  mph expected.

* WHERE...In Georgia, Coastal Chatham County. In South Carolina, 
  Beaufort, Coastal Colleton, Coastal Jasper, and Tidal Berkeley 
  Counties.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Motorists traveling across the area will 
  experience blustery conditions on elevated bridges and overpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SCZ050-062000-
/O.CON.KCHS.WI.Y.0001.250106T1300Z-250106T2100Z/
Charleston-
Including the cities of North Charleston, Charleston, and Mount
Pleasant
651 AM EST Mon Jan 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...Southwest and west winds 20 to 30 mph with gusts up to 45 
  mph expected.

* WHERE...Charleston County.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Motorists traveling in Charleston County may 
  experience blustery conditions on the Interstate 526 and Highway 
  17 elevated bridges and overpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SCZ045-062000-
/O.CON.KCHS.LW.Y.0002.000000T0000Z-250107T1200Z/
Inland Berkeley-
Including the cities of Moncks Corner and Goose Creek
651 AM EST Mon Jan 6 2025

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY ON 
LAKE MOULTRIE...

* WHAT...Southwest and west winds 20 to 25 knots with gusts up to 35 
  knots and waves 2 to 3 feet expected on Lake Moultrie.

* WHERE...Lake Moultrie.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong winds 
and rough waves can overturn small craft.

&&

$$
240 
WWUS72 KCHS 061535
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
1035 AM EST Mon Jan 6 2025

GAZ119-SCZ048>052-062100-
/O.CON.KCHS.WI.Y.0001.000000T0000Z-250106T2100Z/
Coastal Chatham-Beaufort-Coastal Colleton-Charleston-Coastal
Jasper-Tidal Berkeley-
Including the cities of Wilmington Island, Levy, North
Charleston, Tybee Island, Daniel Island, Mount Pleasant, Edisto
Beach, Hilton Head Island, Jasper, Beaufort, Charleston, and
Chelsea
1035 AM EST Mon Jan 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...In Georgia, Coastal Chatham County. In South Carolina, 
  Beaufort, Charleston, Coastal Colleton, Coastal Jasper, and Tidal 
  Berkeley Counties.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SCZ045-062345-
/O.CON.KCHS.LW.Y.0002.000000T0000Z-250107T1200Z/
Inland Berkeley-
Including the cities of Moncks Corner and Goose Creek
1035 AM EST Mon Jan 6 2025

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY ON 
LAKE MOULTRIE...

* WHAT...West winds 15 to 25 knots with gusts up to 40 knots and 
  waves 2 to 3 feet on Lake Moultrie.

* WHERE...Lake Moultrie.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong winds 
and rough waves can overturn small craft.

&&

$$

DPB
834 
WWUS72 KCHS 061819
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
119 PM EST Mon Jan 6 2025

GAZ119-SCZ048>052-062100-
/O.CON.KCHS.WI.Y.0001.000000T0000Z-250106T2100Z/
Coastal Chatham-Beaufort-Coastal Colleton-Charleston-Coastal
Jasper-Tidal Berkeley-
Including the cities of Wilmington Island, Levy, North
Charleston, Tybee Island, Daniel Island, Mount Pleasant, Edisto
Beach, Hilton Head Island, Jasper, Beaufort, Charleston, and
Chelsea
119 PM EST Mon Jan 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...In Georgia, Coastal Chatham County. In South Carolina, 
  Beaufort, Charleston, Coastal Colleton, Coastal Jasper, and Tidal 
  Berkeley Counties.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SCZ045-070230-
/O.CON.KCHS.LW.Y.0002.000000T0000Z-250107T1200Z/
Inland Berkeley-
Including the cities of Moncks Corner and Goose Creek
119 PM EST Mon Jan 6 2025

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY ON 
LAKE MOULTRIE...

* WHAT...Northwest winds 15 to 25 knots with gusts up to 35 knots 
  and waves 2 to 3 feet on Lake Moultrie.

* WHERE...Lake Moultrie.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong winds 
and rough waves can overturn small craft.

&&

$$

DPB
052 
WWUS72 KCHS 062034
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
334 PM EST Mon Jan 6 2025

GAZ119-SCZ048>052-062145-
/O.EXP.KCHS.WI.Y.0001.000000T0000Z-250106T2100Z/
Coastal Chatham-Beaufort-Coastal Colleton-Charleston-Coastal
Jasper-Tidal Berkeley-
Including the cities of Edisto Beach, Jasper, Tybee Island,
Charleston, Wilmington Island, North Charleston, Daniel Island,
Chelsea, Hilton Head Island, Levy, Beaufort, and Mount Pleasant
334 PM EST Mon Jan 6 2025

...WIND ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

The threat has ended.

$$

SCZ045-070445-
/O.CON.KCHS.LW.Y.0002.000000T0000Z-250107T1200Z/
Inland Berkeley-
Including the cities of Goose Creek and Moncks Corner
334 PM EST Mon Jan 6 2025

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY ON 
LAKE MOULTRIE...

* WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots 
  and waves 2 to 3 feet on Lake Moultrie.

* WHERE...Lake Moultrie.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Strong winds and rough waves on Lake Moultrie will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should use extra caution since strong winds 
and rough waves can overturn small craft.

&&

$$

DPB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Jan 5, 6:31 PM EST, 3 hours 28 minutes earlier.

Area forecast discussion, Jan 5, 6:31 PM EST, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
631 PM EST Sun Jan 5 2025

.SYNOPSIS...
A cold front will quickly move through the region on Monday,
followed by cold high pressure into late week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Early this evening, KCLX detected isolated light returns across
portions of SE GA and inland SC. These returns are likely
associated with sprinkles or very light showers. This activity
may pick up some later this evening, highlighted with SCHC PoPs.
The forecast update will feature adjustment to hourly PoPs/WX
and temp and dewpoints to align with observations.

Tonight: Rapidly changing conditions are expected during this
period as a potent upper level trough and associated surface
cold front approach from the west. Ahead of this front, the
pressure gradient will increase considerably. All models show
and increasing low level jet, with at least 35-45 kts 1-2k ft
above the surface. However, given a low level inversion is
expected to hold on most of the night, these stronger winds are
not expected to fully mix down to the surface. However, still
expect winds to increase after midnight, with generally
southerly winds of 10 to 15 mph, with gust of 20 to 25 mph
possible late. Note: the ZFP formatter is indicating wind gust
of 30 mph late, which seems a bit high.

Increasing deep layer moisture/clouds can also be expected
through the night. Although much of the night is expected to
remain dry, have introduced slight chance PoPs well inland
later tonight as models indicate what looks like a warm front
and associated band of moisture skirting across the inland
zones.

With increasing low level flow and deep layer moisture/clouds,
we will see a milder night than the past several. Lows
generally in the mid 40s to around 50. Most of the temperature
falls will be before midnight, then temps likely holding steady
or even rising some toward sunrise.

Lake Wind: Given the increasing pressure gradient and winds
later tonight, have maintained the Lake Wind Advisory for Lake
Moultrie. Expect winds to reach advisory levels after 4 am or so
on Monday, and remaining through Monday night.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
Progressive southern stream short-wave over the Kansas/Missouri
border this afternoon will open and advance through the southeast
region on Monday and off the East Coast heading into Tuesday.
Attending surface low will follow suit tracking across the Tennessee
Valley to the mid Atlantic through Monday, leaving a nice corridor
of wintry weather from the Central Plains to the Mid Atlantic.
Trailing cold front will press through the southeast coastal region
during the day Monday bringing a narrow line of showers to the
forecast area primarily during the daylight hours with rainfall
amounts generally one-quarter of an inch or less. While winds aloft
with this system remain impressive /0-6km bulk shear values in
excess of 65 knots Monday afternoon ahead and along the front/,
overall instability remain anemic and thunderstorm probabilities
remain very low. Nonetheless, any stronger convection that manages
to develop and organize could warrant monitoring for strong gusty
winds (reference SPC Day 3 Convective Outlook).

Meanwhile, given the very strong wind profiles mentioned above, a
breezy-windy day is anticipated. Bufkit GFS soundings show mean
mixed layer winds of 30-35 knots across inland areas, a proxy for
top end gust potential. Stronger mean mixed layer winds are noted
across the coastal waters running 35-45 knots, highest off the SC
coast. Those values are in decent agreement with blended guidance
gust probabilities and MOS products. That said, there are higher
gust values (40+ knots) depicted by the 12Z/18Z HRRR and 12Z HREF
for Monday, which is a bit concerning. But given the strong lower
level inversion, cloud cover, eventual rain moving in and
under performing wind gusts upstream this afternoon, prefer to keep
wind gusts under Wind Advisory criteria at this time...except right
along the SC coast. Later shifts will need to further assess.

Clearing skies and cooler temperatures anticipated on Tuesday
and Wednesday with highs only in the 40s to lower 50s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Large scale troughing remains dominant across eastern NOAM into the
Atlantic through much of the long term period with anomalously cold
air lingering across much of the eastern CONUS. The mid to late week
period will be dry, albeit on the cold side with highs in the middle
40s to lower 50s and lows largely spanning the 20s. There will be a
few overnight/early mornings where apparent temperatures may skirt
Cold Weather Advisory criteria, particularly Thursday morning. Will
deal with those one day at a time.

Meanwhile, a pseudo split flow pattern emerges across the western-
central CONUS around midweek as strong short-wave energy digs into
the southwest CONUS/northern Mexico region. Short-wave trough
briefly becomes cutoff/elongated late week before phasing with the
northern stream and advancing eastward through the southern
states/northern Gulf region late week and into the weekend. This is
expected to gin up surface low pressure along the northern Gulf
Coast region late week, which will then pivot and track up along the
Georgia and South Carolina coasts late Friday into Saturday bringing
a round of precip through the region. With ample cold air across the
southeast region, this continues to present winter precip type
concerns for the local forecast area. 05/12Z long term deterministic
and GEFS guidance has trended slightly cooler in the overall thermal
profiles suggesting at least some potential for a touch of wintry
precip inland on Friday...before warmer air eventually gets driving
into the region later Friday into Friday night. However, still lots
of uncertainty with this system and for now...prefer to maintain all
rain for the local forecast area.

&&

.AVIATION /23Z SUNDAY THROUGH FRIDAY/...
0Z TAFs: A warm front will lift across the terminals tonight,
with strengthening SSW winds expected through daybreak. Based on
forecast soundings and MOS, gusts may rapidly reach the mid 20s
around dawn. In addition, LLVL jet is forecast to exceed 50 kts
as early as 12Z, remaining until a line of showers sweeps
across the terminals early Monday afternoon. Each TAF will
feature a mention low level wind shear from around dawn until
17Z. Sfc winds should peak just ahead of the arrival of the rain
band/cold front, peaking around 17Z. High resolution guidance
indicates a solid band of showers, which could result in periods
of MVFR conditions. Each TAF will feature a TEMPO from 17-20Z
for 5SM and OVC030 during -SHRA. In the wake of the cold front,
winds should shift from the west by 20Z with gusts between 20-25
kts.

Extended Aviation Outlook: Flight restrictions possible at
KCHS/KJZI/KSAV Monday within showers occurring with a passing cold
front. In addition, wind gusts around 25-30 kt are possible through
Monday evening. Gusts could be stronger within showers.

&&

.MARINE...
Tonight: The waters will be between a surface ridge well to the
east and an approaching upper level trough and surface cold
front moving into GA and the Carolinas. Conditions are expected
to deteriorate rapidly overnight, especially after midnight, as
the low level pressure gradient increases ahead of the cold
front. Expect southerly winds of 15 to 25 knots with gusts to
around 30 knots most areas, especially toward sunrise. Seas will
also build rapidly, reaching 3 to 5 feet later tonight/early
Monday morning. Have raised a Gale Warning for all waters,
including Charleston Harbor, beginning later tonight.

Monday: A quick moving cold front will push across the local waters
Monday. Gale Watches have been converted to Gale Warnings for all
marine zones, including the Charleston Harbor, due to frequent SSW
gusts around 35-45 kt. The strongest gusts will target the
Charleston County nearshore waters where gusts could peak around 45
kt, which lends to a low-end chance for storm-force conditions.
Numerous showers are expected with the frontal passage, perhaps
containing a few thunderstorms in waters closest to the Gulf Stream.
Within pockets of deeper convection, strong wind gusts of 55 kt or
greater are possible. Seas will rapidly build, peaking around 6-11
ft late Monday afternoon. As the front pushes into the Atlantic
Monday night and strong high pressure builds in its wake, conditions
will be slow to improve, but eventually dropping below advisory
thresholds by Tuesday afternoon.

Tuesday through Friday: West-northwest winds will prevail through
the period with inland high pressure in place. A slight surge in
winds is possible Wednesday night into Thursday as a reinforcing
cold front pushes through the area. Per the latest forecast,
conditions looks to remain below Small Craft Advisory criteria.

&&

.TIDES/COASTAL FLOODING...
Strong southwest winds Monday could result in blow-out tides during
the Monday evening low tide along the southeast South Carolina and
southeast Georgia coast.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Lake Wind Advisory from 4 AM Monday to 7 AM EST Tuesday for
     SCZ045.
MARINE...Gale Warning from 4 AM Monday to 1 AM EST Tuesday for AMZ330-
     350-352-374.
     Gale Warning from 4 AM to 7 PM EST Monday for AMZ354.

&&

NEAR TERM...NED/RFM
SHORT TERM...Adam
LONG TERM...Adam
AVIATION...NED
MARINE...Adam/RFM
Hazardous weather outlook, Jan 5, 5:48 PM EST, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
548 PM EST Sun Jan 5 2025

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-062300-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
548 PM EST Sun Jan 5 2025

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

See the Graphical Hazardous Weather Outlook for more information
about the following possible hazardous weather:

- Excessive Cold
- Wind

&&

The Graphical Hazardous Weather Outlook can be found at:
https://www.weather.gov/erh/ghwo/?wfo=chs

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 3:44 PM ESTSmall Craft AdvisoryCHS23 hr
Jan 6, 2:35 AM ESTHigh Surf AdvisoryCHS13 hr

Nearby

Wind Advisories in Georgia, 2025Wind Advisories in South Carolina, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.